# SDR FDEA202101150113

- Difficulty date: January 15, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 64,584 hours, 16,447 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: ACA71231
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT STATION 535 SUPPORT YOKE UPPER EXISTING DOUBLER REPAIR FOUND   CHAFFED . CABIN - LEFT STATION 535 UPPER FRAME REPAIR CARRIED OUT AS PER MD-11 SRM53-20-07-2R   FIG 202 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
